MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 45MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 45MM; SCREW, FIXATION, BONE
Model Number 02.200.045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Unknown event date.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative reporter telephone number: (b)(6).Device history: part number: 02.200.045, 3.5mm stardrive cortex screw self-tapping 45mm.Lot number: 1524p99 (non-sterile).Lot quantity: 237.Two pieces were scrapped in cell at op #30, mill flutes, for robot misload.A one-piece weight variance was recorded at op #60, laser etch.Production order traveler met all inspection acceptance criteria apart from the three pieces noted.Inspection sheet, final inspection, ns043913 rev j met all inspection acceptance criteria.Packaging label log (pll) lmd rev ad was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿the plate implanted in the patient was from another brand and the screws to fix this plate are from j&j¿ does not indicate breakage of the screw or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in columbia as follows: it was reported a revision surgery occurred on an unknown date in (b)(6) 2023.The technical assistant performed the pre-operative plan with the surgeon, which was noted as "the plan is to remove the medial plate.The lateral plate will be left.Only the distal screws are to be released.The osteotomy will be performed, and the insert will be placed to correct the pseudoarthrosis".During the procedure the medial plate was removed and then the distal screws of the lateral plate were removed, but the plate was not removed.Osteotomy was performed and the insert was placed, then proceeded to fix the plate using new screws from j&j.It should be noted that 2 interfragmentary compression screws were also placed.The procedure ended without any novelty and with total normality.The plate implanted in the patient was from another brand, and the screws to fix this plate are from j&j.Original implant date was not noted.This is for one (1) 3.5mm stardrive cortex screw self-tapping 45mm for (b)(4).

Brand Name
3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 45MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17246420
Report Number8030965-2023-08242
Device Sequence Number6707992
Product Code HWC
UDI-Device Identifier10886982047960
UDI-Public(01)10886982047960
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.200.045
Device Catalogue Number02.200.045
Device Lot Number1524P99
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown